IJPAM: Volume 52, No. 5 (2009)

IMPULSIVE EXPONENTIAL STABILIZATION OF
SECOND-ORDER DYNAMIC EQUATIONS ON TIME SCALES

Can-Yun Huang$^1$, Xiu-Ling Luo$^2$, Zhen-Ji Tian$^3$
$^1$Department of Applied Mathematics
Lanzhou University of Technology
Lanzhou, Gansu, 730050, P.R. CHINA
$^1$e-mails: [email protected], [email protected]
$^{2,3}$Department of Mathematics
Lanzhou University
Lanzhou, Gansu, 730050, P.R. CHINA


Abstract.In this paper, we consider the exponential stabilization problems by impulsive for second order dynamic equations, $y^{\Delta \Delta }(t)+a(t)y(t)=0,$ $t\in \Bbb{T}$. Sufficient conditions for exponential stabilization by impulsive or periodic impulsive effect are obtained.

Received: April 5, 2008

AMS Subject Classification: 34B15, 39A10

Key Words and Phrases: impulsive, exponential stabilization, periodic impulsive, time scale

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 52
Issue: 5